# SDR AALA201709089018

- Difficulty date: September 6, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 3,564 hours, 1,385 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Relay
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY. GRAVITY EXTENSION WAS REQUIRED. MAINTENANCE FOUND A BAD RELAY 62GA IAW TSM 32-31-00-810-808-A. REPLACED HERMETICAL RELAY  AND ACCOMPLISHED AMM 32-31-00-720-002-A. NO FAULTS NOTED.   AIRCRAFT WAS GROUNDED.
